Jump to content

Need support and encouragement....Please


Recommended Posts

  I am really trying to hang in there with my Klonopin to Diazepam crossover. Yes, it is sedating, but the depression and lethargy is hard to deal with. I know I need to embrace this, but it's really hard when your mind is depressed. I have been depressed before, so I know what it's like. I am just having a REALLY bad day :'( :'( :'( :'(.

  I am only 10 day's into my crossover. I'm not as sedated at bedtime like I was, which was good because I could barely walk to the bedroom. It's a good thing I live in a small house :).

  I also know we are all different and so we don't know what is coming down the pike, but holy smokes, this stinks!!! I was hoping for a relaxed feeling, I guess I am somewhat relaxed, no anxiety, thank goodness, but I can't do anything! And it's time to take my afternoon meds :(

 

  Please tell me it gets better. I need some hope, some encouragement. I really feel alone in all this. I am so sorry there are so many of us out there enduring such suffering. I've done heroine, methadone, injected myself with over 1000 times with Interferon to rid my body of hepatitis C. I thought going through withdrawl of those drugs was hard, but this tops them all.  Actually when I quit heroine I had no withdrawl, I thought I could c/t methadone since I had stopped chemo, WRONG!! My doctors nurse put me on a tapering schedule and I had no problem at all. Now doing the Interferon was hell, but I lived through it and yes, I WILL live through this. Right now I am in a dark place and just venting.

 

  I know going back to Klonopin and c/t off Diazepam isn't an option, so I will hang in there and hope and pray it gets better.

Thank you again,

rhapsodygirl

 

 

Link to comment
Share on other sites

Hi there,

 

I did the crossover, and YES it does get better.  I had everything you are talking about, but once fully on Diazepam things lifted just enough that it became more bearable.  I had bouts of lethargy and depression once fully crossed over, but not as bad as when crossing over.  Your body should adjust to it eventually.  I just read your entire story WOW, you've been through so much!  It's mind-boggling to me that so many people who have detoxed from other drugs say that Benzo's are the worse.  And they are legal! 

 

Tonight I take my last dose EVER...and I've managed.  It's been really hard - I will not lie or sugar coat it.  But I'm at the end and it's doable. 

 

All the best...again, I'm sorry you are suffering so much.  I had many REALLY bad days...but many GOOD days as well.  You will get there.

 

Keep strong,

Schatje

Link to comment
Share on other sites

  Thank you so much Schatje for your encouraging words. I am so sorry you have had a tough time. Wow! You are taking your last dose tonight!!! :thumbsup:

  Who would have thought these legal poisonous drugs do so much havoc? I never did until a few months ago when I put two and two together. What's hard is that the drugs have robbed me of so many years and I have lost many relationships. Oh well, can't change the past. Live in the present. Right?!

  You are doing wonderful and I know your future will be the best yet! Again, thank you for giving me some hope ;)

 

I will hang in there....

rhapsodygirl

Link to comment
Share on other sites

Benzos can cause depression and apathy in some people, you said you know the difference from regular depression to benzo depression so you're way ahead of this game. It will end in time. I know it's hard to believe that right now but it will let up for you. Hang on  :mybuddy:  
Link to comment
Share on other sites

:smitten:

While I am not going through the same thing, my little sister is, and is a board member here. It is such a hard thing to have to watch your loved one have to suffer and go through this!!!!!! I feel so helpless!!!

:'(

Link to comment
Share on other sites

Your will to get your life back is stronger than the beast itself. You will be so happy once you have made it and believe in the others and hold on to what they say when they tell you it's worth it. I know you are worth it, your life is worth it. If you can tackle this, you can tackle anything. Keep your head up, it's not forever.
Link to comment
Share on other sites

  Dear BB,

    I just typed a long reply to you all that responded and I lost it :oops: Thank you all so very much!!  I hope I can support and encourage as you do one day soon. This is not forever, it's drug induced and not as bad as the Interferon depression!

  Just curious, does anyone have digestive problems with Diazepam? I've always had IBS and candida, I do take a very strong acidophilis plus a prescription anti-fungal when needed, but the natives are restless.

  Again, thank you draklore911, mysisterskeeper, and star104 :smitten: 

 

Bless you and hugs,

rhapsodygirl

 

Link to comment
Share on other sites

×
×
  • Create New...